# SDR ABXA040354

- Difficulty date: October 5, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 58,233 hours, 46,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FRAME AT STA 718, CRACKED BEYOND LIMITS IN WHEEL WELL AREA AT PREVIOUS REPAIR.  REMOVED AND REPLACED FRAME IAW DC-9 SRM.
